# SDR QXEA2009111000921

- Difficulty date: November 6, 2009
- Submitted: November 10, 2009
- Operation: Air carrier
- Aircraft: N400QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4030
- Aircraft time: 21,198 hours, 21,977 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: False Activation
- Location: De Ice System
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 2433,  DEICE PRESS CAUTION, LEFT INBOARD BOOT DID NOT INFLATE ON TAIL. DIVERTED TO PSC DUE TO WEATHER AND ACCOMPLISHED A UNEVENTFUL LANDING. GROUND RAN ACFT.  INSPECTED BOOT FOR DEFECTS, NONE NOTED. C/W AMM TASK 30-11-16-710-801 OPERATIONAL TEST GOOD. NO FURTHER DEFECTS NOTED. COULD NOT DUPLICATE. RETURNED TO SERVICE. NO PARTS REPLACED.
